# SDR QXEA0001172

- Difficulty date: May 3, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- AREAS OF DELAMINATION ON LEFT HAND WING TO BODY AERODYNAMIC FAIRING STATION X333.0.  REPAIRED IAW HORIZON AIR EA 9-53-557.
